# SDR SIMA20120907005

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N604AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 34,632 hours, 28,919 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE PASSENGER DOOR EMERGENCY LIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND WIRE GOING TO THE PASSENGER DOOR EMERGENCY LIGHT BROKEN.  REPAIRED WIRE IAW EMB SWPM 20-21-00.  THE OPERATIONAL CHECK IAW EMB 145 AMM 33-50-00 WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
